Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ninja

Going on Accutane for a 2nd time.

Would you guys recommend this?

I was on accutane for 6 months and the last pill was taken May 5th 2004. Im still getting cysts occasionally, and am wondering if i should go back on it. I was at a dose of 80mg in the past.

Share this post


Link to post
Share on other sites

The first time I took tane at did a max of 80mg as well. It worked out so that just as my redmarks cleared I started breaking out again. yay. I'm on it a second time now, at a lower dosage (20mg for now) and it is working out awesome. I'm so glad I did. I've only been on it for 10 days and my skin looks better than it ever did. Totally go for it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×